[1] Eckard Specht. Packomania. http://www.packomania.com/. Accessed: 2017-03-06. [ bib ]
[2] A. Meir and L. Moser. On packing of squares and cubes. Journal of Combinatorial Theory, 5(2):126--134, 1968. [ bib | DOI ]
[3] Brenda S. Baker, Jr. Edward G. Coffman, and Ronald L. Rivest. Orthogonal Packings in Two Dimensions. SIAM Journal on Computing, 9(4):846--855, 1980. [ bib | DOI ]
[4] Jr. Edward G. Coffman, Michael R. Garey, David S. Johnson, and Robert E. Tarjan. Performance Bounds for Level-Oriented Two-Dimensional Packing Algorithms. SIAM Journal on Computing, 9(4):808--826, 1980. [ bib | DOI ]
[5] Daniel Dominic Kaplan Sleator. A 2.5 times optimal algorithm for packing in two dimensions. Information Processing Letters, 10(1):37--40, 1980. [ bib | DOI ]
[6] Michael R. Garey and David S. Johnson. Approximation Algorithms for Bin Packing Problems: A Survey, pages 147--172. Springer Vienna, Vienna, 1981. [ bib | DOI ]
[7] Wenceslas Fernandez de la Vega and George S. Lueker. Bin packing can be solved within 1 + ε in linear time. Combinatorica, 1(4):349--355, 1981. [ bib | DOI ]
[8] F. Chung, Michael R. Garey, and David S. Johnson. On Packing Two-Dimensional Bins. SIAM Journal on Algebraic Discrete Methods, 3(1):66--76, 1982. [ bib | DOI ]
[9] Edward G. Coffman, Michael R. Garey, and David S. Johnson. Approximation Algorithms for Bin-Packing - An Updated Survey, pages 49--106. Springer Vienna, Vienna, 1984. [ bib | DOI ]
[10] K. Li and K. Cheng. On Three-Dimensional Packing. SIAM Journal on Computing, 19(5):847--867, 1990. [ bib | DOI ]
[11] Ingo Schiermeyer. Reverse-Fit: A 2-optimal algorithm for packing rectangles. In Proceedings of the 2nd Annual European Symposium on Algorithms (ESA'1994), pages 290--299, 1994. [ bib | DOI ]
[12] J. A. George, J. M. George, and B. W. Lamar. Packing different-sized circles into a rectangular container. European Journal of Operational Research, 84(3):693--712, 1995. [ bib | DOI ]
[13] Gábor Galambos and Gerhard J. Woeginger. On-line Bin Packing - A Restricted Survey. Zeitschrift für Operations Research, 42(1):25--45, 1995. [ bib | DOI ]
[14] Yingfeng Oh and Sang H. Son. On a Constrained Bin-packing Problem. Technical report, Charlottesville, VA, USA, 1995. [ bib ]
[15] F.K. Miyazawa and Y. Wakabayashi. An algorithm for the three-dimensional packing problem with asymptotic performance analysis. Algorithmica, 18(1):122--144, 1997. [ bib | DOI ]
[16] A. Steinberg. A Strip-Packing Algorithm with Absolute Performance Bound 2. SIAM Journal on Computing, 26(2):401--409, 1997. [ bib | DOI ]
[17] Klaus Jansen and Sabine Öhring. Approximation Algorithms for Time Constrained Scheduling. Information and Computation, 132(2):85--108, 1997. [ bib | DOI ]
[18] János Csirik and Gerhard J. Woeginger. Shelf Algorithms for On-line Strip Packing. Information Processing Letters, 63(4):171--175, 1997. [ bib | DOI ]
[19] Klaus Jansen. An Approximation Scheme for Bin Packing with Conflicts. Journal of Combinatorial Optimization, 3(4):363--377, 1999. [ bib | DOI ]
[20] F. Miyazawa and Y. Wakabayashi. Approximation Algorithms for the Orthogonal z-Oriented Three-Dimensional Packing Problem. SIAM Journal on Computing, 29(3):1008--1029, 2000. [ bib | DOI ]
[21] A Caprara. Packing 2-dimensional bins in harmony. In Proceedings of the 43rd Annual IEEE Symposium on Foundations of Computer Science (FOCS'2002), pages 490--499, 2002. [ bib | DOI ]
[22] Steven S. Seiden. On the Online Bin Packing Problem. Journal of the ACM, 49(5):640--671, 2002. [ bib | DOI ]
[23] Andrea Lodi, Silvano Martello, and Michele Monaci. Two-dimensional Packing Problems: A Survey. European Journal of Operational Research, 141(2):241--252, 2002. [ bib | DOI ]
[24] Michel Gendreau, Gilbert Laporte, and Frédéric Semet. Heuristics and Lower Bounds for the Bin Packing Problem with Conflicts. Computers & Operations Research, 31(3):347--358, 2004. [ bib | DOI ]
[25] Y. Kohayakawa, F. Miyazawa, P. Raghavan, and Y. Wakabayashi. Multidimensional Cube Packing. Algorithmica, 40(3):173--187, 2004. [ bib | DOI ]
[26] Klaus Jansen and Rob van Stee. On Strip Packing With Rotations. In Proceedings of the 37th Annual ACM Symposium on Theory of Computing (STOC'2005), pages 755--761, New York, NY, USA, 2005. ACM. [ bib | DOI ]
[27] Leah Epstein and Rob van Stee. Optimal Online Algorithms for Multidimensional Packing Problems. SIAM Journal on Computing, 35(2):431--448, 2005. [ bib | DOI ]
[28] Bill McCloskey and AJ Shankar. Approaches to Bin Packing with Clique-Graph Conflicts. Technical report, Berkeley, CA, USA, 2005. [ bib ]
[29] Nikhil Bansal, Jos R. Correa, Claire Kenyon, and Maxim Sviridenko. Bin Packing in Multiple Dimensions: Inapproximability Results and Approximation Schemes. Mathematics of Operations Research, 31(1):31--49, 2006. [ bib | DOI ]
[30] Miroslav Chlebík and Janka Chlebíková. Inapproximability Results for Orthogonal Rectangle Packing Problems with Rotations. In Tiziana Calamoneri, Irene Finocchi, and GiuseppeF. Italiano, editors, Algorithms and Complexity, volume 3998 of Lecture Notes in Computer Science, pages 199--210. Springer Berlin Heidelberg, 2006. [ bib | DOI ]
[31] Leah Epstein and Rob van Stee. This Side Up! ACM Transactions on Algorithms, 2(2):228--243, 2006. [ bib | DOI ]
[32] K. Jansen and R. Solis-Oba. An Asymptotic Approximation Algorithm for 3D-strip Packing. In Proceedings of the 17th Annual ACM-SIAM Symposium on Discrete Algorithm (SODA'2006), pages 143--152, 2006. [ bib | DOI ]
[33] Péter Gábor Szabó, Mihaly Csaba Markót, Tibor Csendes, Eckard Specht, Leocadio G. Casado, and Inmaculada García. New Approaches to Circle Packing in a Square. Springer Optimization and Its Applications. Springer US, New York, USA, 2007. [ bib ]
[34] Klaus Jansen and Guochuan Zhang. Maximizing the Total Profit of Rectangles Packed into a Rectangle. Algorithmica, 47(3):323--342, 2007. [ bib | DOI ]
[35] Rolf Harren and Rob van Stee. Packing Rectangles into 2OPT Bins Using Rotations, pages 306--318. Springer Berlin Heidelberg, Berlin, Heidelberg, 2008. [ bib | DOI ]
[36] Leah Epstein and Asaf Levin. On Bin Packing with Conflicts. SIAM Journal on Optimization, 19(3):1270--1298, 2008. [ bib | DOI ]
[37] Leah Epstein, Asaf Levin, and Rob van Stee. Two-dimensional Packing with Conflicts. Acta Informatica, 45(3):155--175, 2008. [ bib | DOI ]
[38] Alberto Caprara. Packing d-Dimensional Bins in d Stages. Mathematics of Operations Research, 33(1):203--215, 2008. [ bib | DOI ]
[39] John Augustine, Sudarshan Banerjee, and Sandy Irani. Strip Packing with Precedence Constraints and Strip Packing with Release Times. Theoretical Computer Science, 410(38-40):3792--3803, 2009. [ bib | DOI ]
[40] Rolf Harren and Rob van Stee. Improved Absolute Approximation Ratios for Two-Dimensional Packing Problems, pages 177--189. Springer Berlin Heidelberg, Berlin, Heidelberg, 2009. [ bib | DOI ]
[41] Klaus Jansen, Lars Prädel, and Ulrich M. Schwarz. Two for One: Tight Approximation of 2D Bin Packing, pages 399--410. Springer Berlin Heidelberg, Berlin, Heidelberg, 2009. [ bib | DOI ]
[42] María Cristina Riff, Xavier Bonnaire, and Bertrand Neveu. A Revision of Recent Approaches for Two-dimensional Strip-packing Problems. Engineering Applications of Artificial Intelligence, 22(4-5):823--827, 2009. [ bib | DOI ]
[43] Erich Friedman. Packing Unit Squares in Squares: A Survey and New Results. The Electronic Journal of Combinatorics, DS7:24, 2009. [ bib | DOI ]
[44] M. Hifi and R. M'Hallah. A Literature Review on Circle and Sphere Packing Problems: Models and Methodologies. Advances in Operations Research, 2009:1--22, 2009. [ bib | DOI ]
[45] N. Bansal, A. Caprara, and M. Sviridenko. A New Approximation Method for Set Covering Problems, with Applications to Multidimensional Bin Packing. SIAM Journal on Computing, 39(4):1256--1278, 2010. [ bib | DOI ]
[46] E. G. Birgin and J. M. Gentil. New and improved results for packing identical unitary radius circles within triangles, rectangles and strips. Computers and Operations Research, 37(7):1318--1327, 2010. [ bib | DOI ]
[47] Ali Khanafer, François Clautiaux, and El-Ghazali Talbi. New Lower Bounds for Bin Packing Problems with Conflicts. European Journal of Operational Research, 206(2):281--288, 2010. [ bib | DOI ]
[48] Albert E. Fernandes Muritiba, Manuel Iori, Enrico Malaguti, and Paolo Toth. Algorithms for the Bin Packing Problem with Conflicts. INFORMS Journal on Computing, 22(3):401--415, 2010. [ bib | DOI ]
[49] Leah Epstein. Two-dimensional Online Bin Packing with Rotation. Theoretical Computer Science, 411(31):2899--2911, 2010. [ bib | DOI ]
[50] Erik D. Demaine, Sándor P. Fekete, and Robert J. Lang. Circle Packing for Origami Design Is Hard, pages 609--626. A K Peters/CRC Press, Singapore, 2010. [ bib | DOI ]
[51] Xin Han, Deshi Ye, and Yong Zhou. A note on online hypercube packing. Central European Journal of Operations Research, 18(2):221--239, 2010. [ bib | DOI ]
[52] Xin Han, Francis Y. L. Chin, Hing-Fung Ting, Guochuan Zhang, and Yong Zhang. A New Upper Bound 2.5545 on 2D Online Bin Packing. ACM Transactions on Algorithms, 7(4):50:1--50:18, 2011. [ bib | DOI ]
[53] Samir Elhedhli, Lingzi Li, Mariem Gzara, and Joe Naoum-Sawaya. A Branch-and-Price Algorithm for the Bin Packing Problem with Conflicts. INFORMS Journal on Computing, 23(3):404--415, 2011. [ bib | DOI ]
[54] Leah Epstein, Lene M. Favrholdt, and Asaf Levin. Online Variable-sized Bin Packing with Conflicts. Discrete Optimization, 8(2):333--343, 2011. [ bib | DOI ]
[55] Mohamed Maiza and Mohammed Said Radjef. Heuristics for Solving the Bin-Packing Problem with Conflicts. Applied Mathematical Sciences, 5(35):1739--1752, 2011. [ bib ]
[56] Mauro Dell'Amico, José C. D. Díaz, and Manuel Iori. The Bin Packing Problem with Precedence Constraints. Operations Research, 60(6):1491--1504, 2012. [ bib | DOI ]
[57] R. Harren and R. van Stee. Absolute approximation ratios for packing rectangles into bins. Journal of Scheduling, 15(1):63--75, 2012. [ bib | DOI ]
[58] Ali Khanafer, François Clautiaux, and El-Ghazali Talbi. Tree-decomposition Based Heuristics for the Two-dimensional Bin Packing Problem with Conflicts. Computers & Operations Research, 39(1):54--63, 2012. [ bib | DOI ]
[59] Khaoula Hamdi-Dhaoui, Nacima Labadie, and Alice Yalaoui. Algorithms for the Two Dimensional Bin Packing Problem with Partial Conflicts. RAIRO - Operations Research, 46:41--62, 2012. [ bib | DOI ]
[60] Ruslan Sadykov and François Vanderbeck. Bin Packing with Conflicts: A Generic Branch-and-Price Algorithm. INFORMS Journal on Computing, 25(2):244--255, 2013. [ bib | DOI ]
[61] Jefferson L.M. da Silveira, Flávio K. Miyazawa, and Eduardo C. Xavier. Heuristics for the Strip Packing Problem with Unloading Constraints. Computers & Operations Research, 40(4):991--1003, 2013. [ bib | DOI ]
[62] N. Bansal, X. Han, K. Iwama, M. Sviridenko, and G. Zhang. A Harmonic Algorithm for the 3D Strip Packing Problem. SIAM Journal on Computing, 42(2):579--592, 2013. [ bib | DOI ]
[63] Edward G. Coffman, János Csirik, Gábor Galambos, Silvano Martello, and Daniele Vigo. Bin Packing Approximation Algorithms: Survey and Classification, pages 455--531. Springer New York, New York, NY, 2013. [ bib | DOI ]
[64] Andrea Lodi, Silvano Martello, Michele Monaci, and Daniele Vigo. Two-Dimensional Bin Packing Problems, pages 107--129. John Wiley & Sons, Inc., 2013. [ bib | DOI ]
[65] Nikhil Bansal and Arindam Khan. Improved Approximation Algorithm for Two-dimensional Bin Packing. In Proceedings of the 25th Annual ACM-SIAM Symposium on Discrete Algorithms (SODA'2014), pages 13--25. SIAM, 2014. [ bib ]
[66] Rolf Harren, Klaus Jansen, Lars Prädel, and Rob van Stee. A (5/3+ε)-approximation for Strip Packing. Computational Geometry, 47(2, Part B):248--267, 2014. [ bib | DOI ]
[67] Klaus Jansen and Lars Prädel. A New Asymptotic Approximation Algorithm for 3-Dimensional Strip Packing. In Viliam Geffert, Bart Preneel, Branislav Rovan, Július tuller, and AMin Tjoa, editors, SOFSEM 2014: Theory and Practice of Computer Science, volume 8327 of Lecture Notes in Computer Science, pages 327--338. Springer International Publishing, 2014. [ bib | DOI ]
[68] Jefferson L.M. da Silveira, Eduardo C. Xavier, and Flávio K. Miyazawa. Two-dimensional Strip Packing with Unloading Constraints. Discrete Applied Mathematics, 164, Part 2:512--521, 2014. [ bib | DOI ]
[69] Jean-Fran├žois Côté, Michel Gendreau, and Jean-Yves Potvin. An Exact Algorithm for the Two-Dimensional Orthogonal Packing Problem with Unloading Constraints. Operations Research, 62(5):1126--1141, 2014. [ bib | DOI ]
[70] Klaus Jansen and Lars Prädel. New Approximability Results for Two-Dimensional Bin Packing. Algorithmica, pages 1--62, 2014. [ bib | DOI ]
[71] Milos Tatarevic. On Limits of Dense Packing of Equal Spheres in a Cube. The Electronic Journal of Combinatorics, 22(1):35, 2015. [ bib ]
[72] János Balogh, József Békési, György Dósa, Jiří Sgall, and Rob van Stee. The Optimal Absolute Ratio for Online Bin Packing, chapter 94, pages 1425--1438. 2015. [ bib | DOI ]
[73] Maxence Delorme, Manuel Iori, and Silvano Martello. Bin Packing and Cutting Stock Problems: Mathematical Models and Exact Algorithms. Technical report, Bologna, Italy, 2015. [ bib ]
[74] Shahin Kamali, Alejandro López-Ortiz, and Zahed Rahmati. Online Packing of Equilateral Triangles. In Proceedings of the 27th Canadian Conference on Computational Geometry (CCCG'2015), 2015. [ bib ]
[75] Pedro Hokama, Flávio Keidi Miyazawa, and Rafael Crivellari Saliba Schouery. A Bounded Space Algorithm for Online Circle Packing. Information Processing Letters, 116(5):337--342, 2016. [ bib | DOI ]
[76] Flávio Keidi Miyazawa, Lehilton Lelis Chaves Pedrosa, Rafael Crivellari Saliba Schouery, Maxim Sviridenko, and Yoshiko Wakabayashi. Polynomial-Time Approximation Schemes for Circle and Other Packing Problems. Algorithmica, 76(2):536--568, 2016. [ bib | DOI ]
[77] Jordi Pereira. Procedures for the Bin Packing Problem with Precedence Constraints. European Journal of Operational Research, 250(3):794--806, 2016. [ bib | DOI ]
[78] Sandy Heydrich and Rob van Stee. Beating the Harmonic Lower Bound for Online Bin Packing. In Ioannis Chatzigiannakis, Michael Mitzenmacher, Yuval Rabani, and Davide Sangiorgi, editors, Proceedings of the 43rd International Colloquium on Automata, Languages, and Programming (ICALP'2016), volume 55 of Leibniz International Proceedings in Informatics (LIPIcs), pages 41:1--41:14, Dagstuhl, Germany, 2016. Schloss Dagstuhl--Leibniz-Zentrum fuer Informatik. [ bib | DOI ]
[79] Henrik I. Christensen, Arindam Khan, Sebastian Pokutta, and Prasad Tetali. Approximation and online algorithms for multidimensional bin packing: A survey. Computer Science Review, 24:63--79, 2017. [ bib | DOI ]
[80] Rebecca Hoberg and Thomas Rothvoss. A Logarithmic Additive Integrality Gap for Bin Packing, pages 2616--2625. 2017. [ bib | DOI ]
[81] Bernardo de Castillo and Carlos F. Daganzo. Handling Strategies for Import Containers at Marine Terminals. Transportation Research Part B: Methodological, 27(2):151--166, 1993. [ bib | DOI ]
[82] Kap Hwan Kim. Evaluation of the Number of Rehandles in Container Yards. Computers & Industrial Engineering, 32(4):701--711, 1997. [ bib | DOI ]
[83] Kap H. Kim, Young M. Park, and Kwang-Ryul Ryu. Deriving Decision Rules to Locate Export Containers in Container Yards. European Journal of Operational Research, 124(1):89--101, 2000. [ bib | DOI ]
[84] Kap H. Kim and Gyu-Pyo Hong. A Heuristic Rule for Relocating Blocks. Computers & Operations Research, 33(4):940--954, 2006. [ bib | DOI ]
[85] Marco Caserta, Silvia Schwarze, and Stefan Voß. A Mathematical Formulation and Complexity Considerations for the Blocks Relocation Problem. European Journal of Operational Research, 219(1):96--104, 2012. [ bib | DOI ]
[86] Florian Forster and Andreas Bortfeldt. A Tree Search Procedure for the Container Relocation Problem. Computers & Operations Research, 39(2):299--309, 2012. [ bib | DOI ]
[87] Matthew E. H. Petering and Mazen I. Hussein. A New Mixed Integer Program and Extended Look-ahead Heuristic Algorithm for the Block Relocation Problem. European Journal of Operational Research, 231(1):120--130, 2013. [ bib | DOI ]
[88] Elisabeth Zehendner and Dominique Feillet. A Branch and Price Approach for the Container Relocation Problem. International Journal of Production Research, 52(24):7159--7176, 2014. [ bib | DOI ]
[89] Martin Olsen and Allan Gross. Average Case Analysis of Blocks Relocation Heuristics, pages 81--92. Springer International Publishing, 2014. [ bib | DOI ]
[90] Jana Lehnfeld and Sigrid Knust. Loading, Unloading and Premarshalling of Stacks in Storage Areas: Survey and Classification. European Journal of Operational Research, 239(2):297--312, 2014. [ bib | DOI ]
[91] Hamidreza Eskandari and Esmaeel Azari. Notes on Mathematical Formulation and Complexity Considerations for Blocks Relocation Problem. Scientia Iranica. Transaction E, Industrial Engineering, 22(6):2722--2728, 2015. [ bib ]
[92] Dusan Ku and Tiru S. Arthanari. On the Abstraction Method for the Container Relocation Problem. Computers & Operations Research, 68:110--122, 2016. [ bib | DOI ]
[93] P. C. Gilmore and R. E. Gomory. A Linear Programming Approach to the Cutting-Stock Problem. Operations Research, 9(6):849--859, 1961. [ bib | DOI ]
[94] Samuel Eilon and Nicos Christofides. The Loading Problem. Management Science, 17(5):259--268, 1971. [ bib | DOI ]
[95] Michael R. Garey, Ron L. Graham, and Jeffrey D. Ullman. Worst-case Analysis of Memory Allocation Algorithms. In Proceedings of the 4th Annual ACM Symposium on Theory of Computing (STOC'1972), pages 143--150, New York, NY, USA, 1972. ACM. [ bib | DOI ]
[96] Michael R. Garey and David S. Johnson. Computers and Intractability: A Guide to the Theory of NP-Completeness. W. H. Freeman & Co., New York, NY, USA, 1979. [ bib ]
[97] Claire Kenyon and Eric Rémila. A Near-Optimal Solution to a Two-Dimensional Cutting Stock Problem. Mathematics of Operations Research, 25(4):645--656, 2000. [ bib | DOI ]
[98] Manuel Iori, Juan-José Salazar-González, and Daniele Vigo. An Exact Approach for the Vehicle Routing Problem with Two-Dimensional Loading Constraints. Transportation Science, 41(2):253--264, 2007. [ bib | DOI ]
[99] Michel Gendreau, Manuel Iori, Gilbert Laporte, and Silvaro Martello. A Tabu Search Heuristic for the Vehicle Routing Problem with Two-dimensional Loading Constraints. Networks, 51(1):4--18, 2008. [ bib | DOI ]
[100] Richard W. Conway, William L. Maxwell, and Louis W. Miller. Theory of Scheduling. Courier Corporation, 2012. [ bib ]

This file was generated by bibtex2html 1.98.

</html>